# SDR CA011116013

- Difficulty date: November 5, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C145350
- Condition: Seized
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAPS SELECTED FROM 10 TO 20 AS FLAPS TRAVELLED THROUGH APPROXIMATELY 15 DEGREES THE FORWARD FLAP MOTOR FAILED AND BROKE FREE OF THE TRANSMISSION/JACKSCREW ASSY. THIS CAUSED  THE FLAP ACTUATOR ASSEMBLY TO BRAKE FREE OF THE ATTACHING STRUCTURE, THUS CAUSING THE FLAP TO RAPIDLY RETRACT TO THE STOWED POSITION.
